Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Child is lactose intolerant. Diarrhea after taking Lactogen. Low weight due to Lactogen?

Hi I have a child who is lactose intolerant when he was a baby the health nurse here put him on lactogen to stop this throwing up, the only thing was he was suffering from diahorrea all the time. He used to eat every thing and ate 5 times a day, When child protection took my children he was under weight, he also has global developmental delay and autism would giving him lactogen not help with his weight
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
Lactogen contains lactose and will cause diarrhoea if given to a lactose intolerant child.
Use lactose free formula and a weel balanced diet(soild).The child should gain weight after this.
Do not panic,everything will be fine.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor